Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

How long should I wait to take a nitrostat after using Viagra?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 8193 Questions
Question
how long should I wait to take a nitrostat if I need one after using Viagra?
Posted Sun, 8 Sep 2013 in Medicines and Side Effects
 
 
Answered by Dr. Ivan R. Rommstein 31 minutes later
Brief Answer:
generally, not within 24 hours.

Detailed Answer:
Hi and welcome to XXXXXXX
viagra and nitrates including nytroglycerine and similar drugs should not be taken together and this is absolutely contraindicated.
generally it is considered to be safe to take it 24 hours after 1 viagra tablet unless you have ariythmia, hypotension or severe heart ischemic disease. So many people do heart exercise test before they start using viagra. If there are satisfactory results then nitrates can be used after 24 hours as I said.
It is advisable to measure bp before you take nitrates and if there is bp less than 100/60,you should consult your doctor before taking it.wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor